Please use this identifier to cite or link to this item: https://observatorio.fm.usp.br/handle/OPI/31930
Title: Severe adverse reactions to multidrug therapy for leprosy, registered in tertiary services between 2012 and 2017 in Brazil
Authors: PANTE, Cristina CastroCOELHO, Silvio CaetanoCARELLI, LuziaAVANCINI, JoaoTRINDADE, Maria Angela Bianconcini
Citation: LEPROSY REVIEW, v.89, n.4, p.328-334, 2018
Abstract: Objectives: This work aims to determinate the main severe adverse reactions to multidrug therapy (MDT), as well as the characteristics of the patients who had them and the period when they were more prevalent. Results: Of the 158 patients undergoing treatment for leprosy in the period 2012-2017, 22 (13.9%) were using substitutive treatment for leprosy and presented criteria to enter this study. Adverse reactions were more frequent in women (59.1%), above 45 years age and during second month of treatment. Dapsone was the most frequently implied drug (86.4%), and hemolytic anemia was the main reaction (72.7%). Conclusion: Severe adverse reaction to dapsone is common in MDT, mainly due to hemolytic anemia.
Appears in Collections:

Artigos e Materiais de Revistas Científicas - HC/ICHC
Instituto Central - HC/ICHC

Artigos e Materiais de Revistas Científicas - LIM/56
LIM/56 - Laboratório de Investigação em Dermatologia e Imunodeficiências

Artigos e Materiais de Revistas Científicas - ODS/03
ODS/03 - Saúde e bem-estar


Files in This Item:
File Description SizeFormat 
art_PANTE_Severe_adverse_reactions_to_multidrug_therapy_for_leprosy_2018.PDF
  Restricted Access
publishedVersion (English)109.66 kBAdobe PDFView/Open Request a copy

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.